兰州大学机构库

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
NON-AUTONOMOUS WEAKLY DAMPED PLATE MODEL ON TIME-DEPENDENT DOMAINS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 9, 页码: 3319-3336
Authors:  Zhang, Penghui;  Feng, Zhaosheng;  Yang, L(杨璐)
Favorite  |  View/Download:9/0  |  Submit date:2021/08/12
non-cylindrical domain  non-autonomous system  pull-back attractor  critical exponent  Plate equation  
ASYMPTOTIC DYNAMICS OF NON-AUTONOMOUS FRACTIONAL REACTION-DIFFUSION EQUATIONS ON BOUNDED DOMAINS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 105-139
Authors:  Li, Xin;  Shen, Wenxian;  Sun, CY(孙春友)
Favorite  |  View/Download:16/0  |  Submit date:2020/08/06
Non-autonomous  fractional Laplacian  pullback attractor  pull-back attraction  generalized Banach limit  time-dependent statistical solutions  
Stochastic semi-linear degenerate parabolic model with multiplicative noise and deterministic non-autonomous forcing 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2019, 卷号: 37, 期号: 1, 页码: 90-114
Authors:  Guo, Zhouxiong;  Yang, L(杨璐)
Favorite  |  View/Download:12/0  |  Submit date:2019/10/18
Stochastic degenerate  parabolic model  multiplicative noise  deterministic non-autonomous  forcing  D 1  2  0 oQ  rthorn-continuity  pull-back random attractor  
DYNAMICS FOR A NON-AUTONOMOUS REACTION DIFFUSION MODEL WITH THE FRACTIONAL DIFFUSION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 页码: 6035-6067
Authors:  Tan, W;  Sun, CY;  Tan, W (reprint author), Shenzhen Univ, Sch Math & Stat, Shenzhen 518060, Guangdong, Peoples R China.;  Tan, W (reprint author), Shenzhen Univ, Coll Optoelect Engn, Key Lab Optoelect Devices & Syst, Minist Educ & Guangdong Prov, Shenzhen 518060, Guangdong, Peoples R China.
Favorite  |  View/Download:47/0  |  Submit date:2018/09/28
Non-autonomous  fractional diffusion  Tail estimate  (L-2,L2+delta) pull-back attraction  (L-2,H-s) pullback attractors  
Global attractors for plate equations with critical exponent in locally uniform spaces 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 9, 页码: 4105-4114
Authors:  Yue, GC;  Zhong, CK(钟承奎);  Yue, GC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(631Kb)  |  Favorite  |  View/Download:27/0  |  Submit date:2015/12/16
Plate equations  Locally uniform spaces  Asymptotic compact  Compensated compactness function  
Pullback attractors for nonautonomous reaction-diffusion equations in unbounded domains 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 336, 期号: 1, 页码: 330-347
Authors:  Wang, YH;  Wang, LZ;  Zhao, WJ;  Wang, YH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(196Kb)  |  Favorite  |  View/Download:49/0  |  Submit date:2015/12/16
reaction-diffusion  pullback attractors  unbounded domain